Alert archive / New Jersey / Special Weather Statements in 2014

Special Weather Statement, NWS Philadelphia/Mount Holly

May 8, 2014Burlington County, Ocean County, New Jersey

NWS Philadelphia/Mount Holly issued this special weather statement at May 8, 2014, 5:26 AM EDT for Burlington County, Ocean County, New Jersey. It was in force for 94 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 8, 2014, 5:26 AM EDT (09:26 UTC)
Expired
May 8, 2014, 7:00 AM EDT
In force
94 min
Issued by
NWS Philadelphia/Mount Holly

Counties Burlington County, NJ, Ocean County, NJ

The radar

The Philadelphia radar (KDIX), 21 km from the middle of the area, began a volume at 09:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 00:00Z, 9.4 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 00:00Z on 2014-05-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 00:00Z on 2014-05-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 120 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2201 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
120 m²/s²
0-3 km storm-relative helicity
130 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

196 
WWUS81 KPHI 080926
SPSPHI

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
526 AM EDT THU MAY 8 2014

NJZ019-020-026-027-081100-
COASTAL OCEAN NJ-NORTHWESTERN BURLINGTON NJ-OCEAN NJ-
SOUTHEASTERN BURLINGTON NJ-
526 AM EDT THU MAY 8 2014

...A STRONG THUNDERSTORM WILL AFFECT BURLINGTON AND SOUTHERN OCEAN
COUNTIES...

AT 521 AM EDT...A STRONG THUNDERSTORM WAS NEAR LUMBERTON...MOVING 
EAST AT 30 MPH. SOME BRIEF HEAVY DOWNPOURS THAT WILL CAUSE PONDING 
OF WATER ON ROADWAYS AS WELL CLOUD-TO-GROUND LIGHTNING WILL OCCUR.

THIS STORM WILL BE NEAR MEDFORD...PEMBERTON...AND MEDFORD LAKES
AROUND 530 AM...LEISURETOWNE...PEMBERTON HEIGHTS...TABERNACLE...AND
TABERNACLE AROUND 540 AM...PRESIDENTIAL LAKES...COUNTRY LAKE ESTATES
AND BROWNS MILLS AROUND 550 AM.

THERE ARE A FEW OTHER SHOWERS, POSSIBLY A THUNDERSTORM, WITH HEAVY
RAIN ALSO IN PROGRESS IN SOUTHERN OCEAN COUNTY AND EASTERN BURLINGTON
COUNTY.

GIVE YOURSELF SOME EXTRA TIME TO REACH YOUR DESTINATION THIS MORNING.

LAT...LON 3977 7408 3967 7414 3953 7426 3990 7492
      4005 7482 3993 7410 3990 7412 3986 7412
      3978 7418 3972 7415 3977 7415 3981 7410
      3992 7410 3992 7407

$$
 
TFG

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at May 8, 4:13 AM EDT, 1 hour 13 minutes earlier.

Area forecast discussion, May 8, 4:13 AM EDT, 1 hour 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
413 AM EDT THU MAY 8 2014

.SYNOPSIS...
A WARM FRONT OVER THE OHIO VALLEY AND SOUTHERN MIDDLE ATLANTIC
STATES WILL SLOWLY MOVE NORTHEAST AND PASS THROUGH THE FORECAST AREA
EARLY SATURDAY. A WEAK COLD FRONT IS FORECAST TO CROSS THE REGION
LATE SATURDAY OR EARLY SUNDAY FOLLOWED BY A WEAK HIGH PRESSURE
RIDGE. ANOTHER WARM FRONT IS FORECAST TO CROSS THE AREA LATE MONDAY
INTO TUESDAY. A STRONGER COLD FRONT IS PREDICTED TO THROUGH THE
FORECAST AREA ON WEDNESDAY.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
AN AREA OF SHOWERS CONTINUES TO AFFECT THE NORTHERN HALF OF THE AREA
EARLY THIS MORNING WHILE MORE SHOWERS AND THUNDERSTORMS REMAIN
ACROSS NORTHWESTERN/NORTHCENTRAL PENNSYLVANIA. THESE SHOWERS ARE
ASSOCIATED WITH COUPLE OF MID-LEVEL SHORT WAVE/VORT MAX DISTURBANCES
INTERACTING WITH AN AREA OF ENHANCED MOISTURE MOVING ACROSS THE
AREA. THERE IS SOME INSTABILITY WEST OF THE AREA ACROSS LAKE ERIE
AND WESTERN PENNSYLVANIA WHERE THERE HAS BEEN SOME LIGHTNING
ACTIVITY OVERNIGHT. HOWEVER, INSTABILITY IS LESS ACROSS OUR AREA, SO
THERE MAY NOT BE MUCH LIGHTNING ACTIVITY TO MAKE IT ACROSS OUR AREA
AS THE SHOWERS MOVE THROUGH DURING THE MORNING. HOWEVER, WE WILL
KEEP A CHANCE OF THUNDER IN THE FORECAST.

AS THE MID-LEVEL MOISTURE SOURCE AND SHORT WAVE/VORT MAXES
MOVE OUT OF THE AREA BY MIDDAY, THE SHOWERS ARE EXPECTED TO
DISSIPATE AND MOVE OFFSHORE. WE COULD HAVE A PERIOD OF DRY WEATHER,
AND POSSIBLE PARTIAL CLEARING TAKE PLACE DURING THE AFTERNOON AS THE
WARM FRONT TO OUR SOUTH LIFTS ACROSS THE SOUTHERN AREAS. HOWEVER,
THIS WILL BE TEMPORARY AS CLOUDS ARE EXPECTED TO FILL BACK THIS
EVENING AS THE FRONT STARTS TO SAG BACK SOUTHWARD.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM FRIDAY/...
ANY BREAKS IN CLOUD COVER DURING THE AFTERNOON WILL FILL BACK IN
DURING THE EVENING HOURS. WE EXPECT A MOSTLY DRY PERIOD TO START OUT
DURING THE EVENING, BEFORE SHOWER CHANCES INCREASE DURING THE NIGHT.
ANOTHER AREA OF MOISTURE WILL MOVE ACROSS THE AREA AGAIN AFTER
MIDNIGHT WHILE ANOTHER SHORT WAVE/VORT MAX SWINGS ACROSS THE AREA.
THIS WILL INCREASE THE SHOWER CHANCES OVERNIGHT TOWARD DAYBREAK
FRIDAY WITH THE HIGHEST POTENTIAL ACROSS THE NORTHERN HALF OF THE
AREA. THERE IS SOME INSTABILITY OVERNIGHT, SO THERE REMAINS THE
POTENTIAL FOR ISOLATED THUNDERSTORMS ACROSS THE AREA.

WE COULD HAVE SOME FOG DEVELOPMENT DURING THE NIGHT AS THE AIRMASS
WILL REMAIN SATURATED ON THE NORTHERN SIDE OF THE FRONTAL BOUNDARY
TO OUR SOUTH, SO WE KEEP PATCHY FOG IN THE FORECAST.

&&

.LONG TERM /FRIDAY THROUGH WEDNESDAY/...
THE GFS INITIALIZATION AT 500MB WAS BETTER THAN THE WRF-NMMB AND
THEIR 850MB AND 925MB INITIALIZATION ARE BOTH ABOUT THE SAME. WHAT
HAS NOT BEEN WORKING FOR THE GFS HAS BEEN QPF VERIFICATION FROM
THE GET-GO WRT TO BOTH TOO MUCH OF A GEOGRAPHICAL SOUTHERN
EXTENSION (TONIGHT OHIO, LAST NIGHT IOWA) AND ITS QPF GEOGRAPHICALLY
APPEARS TOO WET. THIS BLEEDS INTO STAT AND SOUNDING GUIDANCE AS
ITS WETTER AND MORE MOIST THAN MOST OTHER MODELS THROUGH FRIDAY
NIGHT. NOT RIGHT LAST NIGHT, ITS STARTING OFF NOT WELL AGAIN TONIGHT
AND NOT BANKING ON IT GETTING BETTER IN THE LONG TERM. THE LONG
TERM IS MUCH CLOSER TO A ECMWF/CMC BLEND WHICH HAS BEEN VERIFYING
BETTER THE LAST TWO NIGHTS.

ITS ALMOST A REPEAT OF THIS MORNING, EXCEPT FOR BEING CONVECTIVELY
MORE UNSTABLE, AN EXITING IMPULSE SHOULD BE ON THE VERGE OF
LEAVING THE NERN PART OF OUR CWA AS WE START FRIDAY MORNING. WE'RE
A LOT CLOSER TO SPC WRF AND THE EC WITH THIS THAN THE GFS. BEYOND
FRIDAY MORNING, FORECAST SOUNDINGS ARE FAIRLY DRY DURING THE DAY
WITH A CAP IN PLACE. ITS WEAKEST IN THE NORTHERN PART OF OUR CWA
AND LATE IN THE DAY WEST AS A SHORT WAVE APPROACHES. MAX TEMPS
STILL REMAIN TRICKY AS THE ONSHORE FLOW IS NOT GONE ON FRIDAY AND
THERE SHOULD BE SOME LOW CLOUDS IN THE MORNING AT THE LEAST. WE
BLENDED EC MOS AND NAM MOS FOR MAX TEMPS MOST PLACES, EXCEPT WENT
ABOVE STAT GUIDANCE IN DELMARVA.

THE RIDGE AXIS IS EAST OF OUR CWA ON FRIDAY NIGHT, SO THE WARM FRONT
SHOULD CONTINUE TO MAKE A NORTHEAST ADVANCEMENT. THIS WILL BE AIDED
AND ABETTED FURTHER AS A LLJ NEARS US COME SATURDAY MORNING. SREF
GUIDANCE THOUGH IS STILL SHOWING THE POTENTIAL FOR A MARINE AREA
FOG BANK TO FORM AND TRY TO SPREAD INTO ADJACENT COASTAL AREAS ON
FRIDAY NIGHT. THIS SHOULD FIND SOME RESISTANCE AS THE NIGHT
CONTINUES AS WINDS ABOVE THE BOUNDARY LAYER VEER MORE TO THE
SOUTHWEST. THUS WE LEFT THE MENTION OF FOG AS PATCHY FOR NOW.

STILL SURPRISED THAT MODELING QPF IS NOT MORE BOISTEROUS ON
SATURDAY. MAYBE TOO MUCH DEBRIS CLOUDINESS OR THE THERMAL RIDGE
PASSING OFFSHORE FRIDAY NIGHT. NEVERTHELESS, THE FORECAST WIND FIELD
IS DECENT WITH THE PREDICTED LLJ SOUTHEAST OF OUR CWA AND THE
ENTRANCE REGION OF THE 250MB JET ARRIVING. FCST 0-6KM BULK SHEAR
ALSO INCREASES AS THE DAY PROGRESSES, BUT ADMITTEDLY MLCAPE AND MID
LEVEL LAPSE RATES NOT THAT ROBUST. FOR NOW WE KEPT POPS SIMILAR WITH
THE HIGHEST CHANCES WEST DURING THE DAY ON SATURDAY AND AT NIGHT
EAST. MAX TEMPS ARE TOWARD THE HIGH END OF THE POTENTIAL SPECTRUM.

SECOND NIGHT IN A ROW IN WHICH THE MODELS ARE NOT SHOWING MUCH PCPN
POTENTIAL ON MOTHER'S DAY AND GETTING A LITTLE MORE CONFIDENT THAT
THE FRONT WILL CLEAR THE SOUTHERN PART OF OUR CWA ENOUGH TO LEAVE
SUNDAY DRY. THE RETURN FLOW WARM FRONT IS NOT SHOWING THAT MUCH
CONVECTIVE BITE EITHER, SO WE HAVE NO POPS IN UNTIL MONDAY NIGHT.
THE AIR MASS BEHIND THIS FRONT IS NOT COOL AT ALL AND THERE WILL BE
LITTLE DROP-OFF IN TEMPERATURES ON SUNDAY AND MONDAY, MAYBE EVEN A
RISE.

THEN SOME VERY WARM DAYS TUESDAY AND POSSIBLY EVEN WEDNESDAY PENDING
THE TIMING OF THE CFP. TAKEN AS IS FORECAST 850MB TEMPS SUPPORTING
MAX TEMPS WELL INTO THE 80S AWAY FROM THE COAST. POPS ARE
PREDICATED ON CFP TIMING, SO NOT SURE ENOUGH AT THIS JUNCTURE TO
GO HIGHER THAN CHANCE FOR EITHER TUESDAY OR WEDNESDAY.

&&

.AVIATION /08Z THURSDAY THROUGH MONDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.

MVFR TO VFR CONDITIONS ARE CURRENTLY IN PLACE ACROSS THE TAF SITES.
WE EXPECT CIGS TO LOWER TO IFR AROUND DAYBREAK AND CONTINUE INTO THE
MID-LATE MORNING HOURS, BEFORE LIFTING TO MVFR AND BRIEFLY VFR THIS
AFTERNOON; THE BETTER POSSIBILITY OF VFR CONDITIONS IF FOR THE
NORTHERN HALF OF THE AREA. AN AREA OF SHOWERS WILL MOVE ACROSS THE
TAF SITES THIS MORNING, BEFORE MOVING OUT OF THE AREA BY MIDDAY. WE
HAVE KEPT THUNDER OUT OF THE TAF SITES FOR NOW AS WE EXPECT THE
THUNDER POTENTIAL TO DIMINISH AS THE SHOWERS MOVE THROUGH THE AREA.

A RETURN TO MVFR AND THEN IFR CIGS/VSBYS IS EXPECTED LATER THIS
EVENING AND INTO THE OVERNIGHT HOURS AS LOW CLOUDS AND FOG DEVELOP.
ANOTHER ROUND OF SHOWERS ARE ALSO POSSIBLE AFTER MIDNIGHT TOWARD
DAYBREAK FRIDAY.

WINDS ARE LIGHT AND VARIABLE IN MANY LOCATIONS, ALTHOUGH ANY
DIRECTION IS MOSTLY EAST TO SOUTHEAST. WINDS WILL BECOME EASTERLY
THIS MORNING, THEN NORTHEAST DURING THE DAY, BEFORE SWITCHING BACK
TO EASTERLY LATER THIS EVENING AND OVERNIGHT.

OUTLOOK...
FRIDAY...MVFR TO IFR IN THE MORNING AND BECOMING PRIMARILY VFR
IN THE AFTERNOON.

FRIDAY NIGHT...MVFR TO POSSIBLY IFR CONDITIONS DUE TO FOG AND
POSSIBLY A MARINE LAYER STRATUS. ALSO A CHANCE OF SHOWERS AND
THUNDERSTORMS.

SATURDAY AND SATURDAY NIGHT...OCCASIONAL MVFR TO BRIEFLY IFR
CONDITIONS IN SCATTERED SHOWERS AND THUNDERSTORMS.

SUNDAY THROUGH MONDAY...MAINLY VFR.

&&

.MARINE...
SUB-ADVISORY CONDITIONS WILL PREVAIL ACROSS THE WATERS THROUGH TODAY
AND TONIGHT AS A WARM FRONT LIFTS NORTHWARD TOWARD OUR SOUTHERN
WATERS TODAY, THEN STALLS THROUGH TONIGHT. WINDS MAY PERIODICALLY
GUST AROUND 15-20 KNOTS, MAINLY THIS MORNING.

OUTLOOK...
FRIDAY AND FRIDAY NIGHT...SUB SMALL CRAFT ADVISORY CONDITIONS
EXPECTED. FOG MAY BE THE GREATER CONCERN. WITH A VEERING OF WINDS
TOWARD THE SOUTH AND SOUTHWEST, THE GREATER FOG CONCERN IS NORTHERN
VS SOUTHERN WATERS AS FRIDAY NIGHT PROGRESSES.

SATURDAY AND SATURDAY NIGHT...SEAS INCREASE OVER THE WEEKEND, BUT WE
ARE PLAYING IT A BIT CONSERVATIVE DUE TO THE SOUTHWEST FLOW OVER
COLDER WATER. IF THERE IS A DAY FOR SMALL CRAFT ADVISORY
POTENTIAL, IT IS SATURDAY.

SUNDAY THROUGH MONDAY...MODELS HAVE BACKED AWAY ON SMALL CRAFT
ADVISORY POTENTIAL DURING THIS PERIOD AS A WEAKER WIND AND PRESSURE
PATTERN IS NOW PROGGED.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...NONE.

&&

SYNOPSIS...GIGI/NIERENBERG
NEAR TERM...ROBERTSON
SHORT TERM...ROBERTSON
LONG TERM...GIGI
AVIATION...GIGI/NIERENBERG/ROBERTSON
MARINE...GIGI/NIERENBERG/ROBERTSON
Hazardous weather outlook, May 8, 4:14 AM EDT, 1 hour 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
414 AM EDT THU MAY 8 2014

DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055-
060>062-070-071-101>106-090815-
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-
MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-
CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER-
WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS-
414 AM EDT THU MAY 8 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW
JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-090815-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
414 AM EDT THU MAY 8 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, May 8, 5:26 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
526 AM EDT THU MAY 8 2014

NJZ019-020-026-027-081100-
COASTAL OCEAN NJ-NORTHWESTERN BURLINGTON NJ-OCEAN NJ-
SOUTHEASTERN BURLINGTON NJ-
526 AM EDT THU MAY 8 2014

...A STRONG THUNDERSTORM WILL AFFECT BURLINGTON AND SOUTHERN OCEAN
COUNTIES...

AT 521 AM EDT...A STRONG THUNDERSTORM WAS NEAR LUMBERTON...MOVING
EAST AT 30 MPH. SOME BRIEF HEAVY DOWNPOURS THAT WILL CAUSE PONDING
OF WATER ON ROADWAYS AS WELL CLOUD-TO-GROUND LIGHTNING WILL OCCUR.

THIS STORM WILL BE NEAR MEDFORD...PEMBERTON...AND MEDFORD LAKES
AROUND 530 AM...LEISURETOWNE...PEMBERTON HEIGHTS...TABERNACLE...AND
TABERNACLE AROUND 540 AM...PRESIDENTIAL LAKES...COUNTRY LAKE ESTATES
AND BROWNS MILLS AROUND 550 AM.

THERE ARE A FEW OTHER SHOWERS, POSSIBLY A THUNDERSTORM, WITH HEAVY
RAIN ALSO IN PROGRESS IN SOUTHERN OCEAN COUNTY AND EASTERN BURLINGTON
COUNTY.

GIVE YOURSELF SOME EXTRA TIME TO REACH YOUR DESTINATION THIS MORNING.

LAT...LON 3977 7408 3967 7414 3953 7426 3990 7492
      4005 7482 3993 7410 3990 7412 3986 7412
      3978 7418 3972 7415 3977 7415 3981 7410
      3992 7410 3992 7407

TFG

Nearby

Special Weather Statements in New Jersey, 2014Every special weather statement in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.